logo
 

logo
logo


Застосування теорем існування для моделювання періодичних розв’язків загальних крайових періодичних задач для лінійного неоднорідного гіперболічного рівняння другого порядку

НазваЗастосування теорем існування для моделювання періодичних розв’язків загальних крайових періодичних задач для лінійного неоднорідного гіперболічного рівняння другого порядку
Назва англійськоюApplication of the existence theorems for modeling of periodic solutions of general boundary-value periodic problems for the linear non-homogeneous second order hyperbolic equation
АвториХома-Могильська С.
Бібліографічний описХома-Могильська С. Застосування теорем існування для моделювання періодичних розв’язків загальних крайових періодичних задач для лінійного неоднорідного гіперболічного рівняння другого порядку / С. Хома-Могильська // Вісник ТНТУ — Тернопіль : ТНТУ, 2014. — Том 74. — № 2. — С. 260-266. — (математичне моделювання. математика. фізика).
Bibliographic description:Khoma-Mohylska S. Application of the existence theorems for modeling of periodic solutions of general boundary-value periodic problems for the linear non-homogeneous second order hyperbolic equation / S. Khoma-Mohylska // Bulletin of TNTU — Ternopil : TNTU, 2014. — Volume 74. — No 2. — P. 260-266. — (mathematical modeling. mathematics. physics).
УДК:

517.954

Ключові слова

загальна крайова періодична задача
лінійне неоднорідне гіперболічне рівняння другого порядку
нова форма заміни змінних
теореми існування розв’язку
general boundary-value periodic problem
linear non-homogeneous second order hyperbolic equation
new form of variables commutation
existence solution theorems

Показано практичне використання отриманих результатів (умов існування) для моделювання розв’язків загальної крайової ( ) періодичної ( ) задачі для лінійного неоднорідного гіперболічного рівняння другого порядку (для конкретних значень періоду ω). Запропоновано нову форму заміни змінних, на основі якої сформульовано теореми існування розв’язку загальних крайових періодичних задач. Розглянута методика дозволяє використовувати їх для побудови наближених розв’язків крайових періодичних задач.
The method finding the solution is considered to be perfect to be perfect and justified, if it allows broad application and generalization. Having considered the A. Samoilenko’s numerically-analytical method of researching the periodic solutions of the ordinary differential equations and the J. Lopatinskyi’s method of researching the existence conditions of the solutions of boundary-value problems for the elliptic equations, we arrive at the conclusion, that the solution is sought first, and then the boundary conditions are satisfied. This provides establish ment of the additional conditions (conditions of existence), the investigation of which specifies the shape and the type of the solution. Using the developed method of modeling of the solutions of boundary-value periodic problems for the linear non-homogeneous second order hyperbolic equation the conditions of solvability of general boundary-value ( ) periodic ( ) problem for the linear non-homogeneous second order hyperbolic equation with specific values of the period ω are established in the article. New form of the variables commutation is proposed. Basing on such commutation the existence theorems of the solution of general boundary-value periodic problems are stated. The main result is the theorem on the solvability of general boundary-value periodic problem in the case - an irrational number (ω - period). These resultss will facilitate the further studying of the properties of the solutions of general boundary-value periodic problems and the construction of the approximate periodic solutions of boundary-value problems for the quasilinear hyperbolic equations. Theoretical and methodological basis of the research are the methods of the theory of differential equations in the partial derivatives.

ISSN:1727-7108
Завантажити

Всі права захищено © 2016. Тернопільський національний технічний університет імені Івана Пулюя.